logo AFST

Structure of the set of stationary solutions of viscous hydromagnetic equations with diffusivity
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 89-104.
@article{AFST_1981_5_3_2_89_0,
     author = {Saraykar, R. V. and Joshi, N. E.},
     title = {Structure of the set of stationary solutions of viscous hydromagnetic equations with diffusivity},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {89--104},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 3},
     number = {2},
     year = {1981},
     doi = {10.5802/afst.562},
     zbl = {0498.76098},
     mrnumber = {646309},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.562/}
}
R. V. Saraykar; N. E. Joshi. Structure of the set of stationary solutions of viscous hydromagnetic equations with diffusivity. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 89-104. doi : 10.5802/afst.562. https://afst.centre-mersenne.org/articles/10.5802/afst.562/

[1] R. Abraham and J. Robbin. «Transversal mappings and flows». W.A. Benjamin, Amsterdam, New-York, 1967. | MR 240836 | Zbl 0171.44404

[2] G. Duvaut and J.L. Lions. «Inéquations en Thermoélasticité et Magnétohydrodynamique». Arch. Rat. Mech. Anal., Vol. 46, N° 4 (1972), 241-279. | MR 346289 | Zbl 0264.73027

[3] C. Foias and R. Temam. «A generic property of the set of stationary solutions of Navier Stokes equation, in Turbulence and Navier Stokes equations». Ed. R. Temam, Lecture Notes in Mathematics, 565, 1976, Springer. | MR 447841 | Zbl 0379.76022

[4] C. Foias and R. Temam. «Structure of the set of stationary solutions of the Navier-Stokes equations». Comm. Pure and Appl. Math. Vol. XXX, 149-164 (1977). | MR 435626 | Zbl 0335.35077

[5] C. Foias and R. Temam. «Remarques sur les équations de Navier-Stokes stationnaires et les phénomènes successifs de bifurcation». Annali Scoula Norm. Sup. di Pisa, Volume dedicated to J. Leray, Serie IV, 5 (1978), p. 29-63. | EuDML 83778 | Numdam | MR 481645 | Zbl 0384.35047

[6] O.A. Ladyzhenskaya. «The mathematical theory of viscous incompressible flow». Gordan and Breach, New-York, 1969. | MR 254401 | Zbl 0184.52603

[7] J.L. Lions and E. Magenes. «Nonhomogeneous boundary value problems and applications». Springer-Verlag, 1973. | MR 350179 | Zbl 0251.35001

[8] J.L. Lions. «Quelques méthodes de résolution des problèmes aux limites non linéaires». Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[9] S. Smale. «An infinite dimensional version of Sard's theorem». Amer. J. Math. 87, 1965, 861-866. | MR 185604 | Zbl 0143.35301

[10] C. Sulem. «Quelques résultats de régularité pour les équations de la magnétohydrodynamique». C.R. Acad. Sc. Paris, t. 285, Série A, 365-368 (1977). | MR 442517 | Zbl 0355.35073

[11] R. Temam. «Navier-Stokes equations, Theory and Numerical Analysis». North Holland, Amsterdam, 1977. | MR 603444 | Zbl 0383.35057